Illinois Journal of Mathematics

Sums of Gauss, Eisenstein, Jacobi, Jacobsthal, and Brewer

Bruce C. Berndt and Ronald J. Evans

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 23, Issue 3 (1979), 374-437.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1256048104

Mathematical Reviews number (MathSciNet)
MR537798

Zentralblatt MATH identifier
0393.12029

Subjects
Primary: 10G05
Secondary: 10G15

Citation

Berndt, Bruce C.; Evans, Ronald J. Sums of Gauss, Eisenstein, Jacobi, Jacobsthal, and Brewer. Illinois J. Math. 23 (1979), no. 3, 374--437. http://projecteuclid.org/euclid.ijm/1256048104.


Export citation